Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had multiple IVF treatments. Failed, why? Red rashes, why?

Hello... I have just gone through my 4th IVF treatment, which unfortunately failed - again. One of the medications I was on, was Gestone which I stopped when we got the negative result (2 and half weeks ago) However since then I have developed a very red itch rash on both cheeks of my bottom which seems to be getting worse each day... is this a Gestone side effect, or something else? Thank you
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response

Thanks for posting your query.

If its a medication that is causing the rash, it would have been more widespread and not only localized to the buttocks.

The rash could be due to some other cause, however it would be difficult to opine regarding the rash without having a look at it.
From your description there could be two possibilities:-
1. Fungal infection
2. Irritant contact dermatitis.

I would recommend that you apply clotrimazole cream
over it twice a day for a week.

If there is no improvement, then you can apply desonide cream over it twice a day.

It would be advisable to consult your dermatologist to come to a proper diagnosis.

Take care
Answered: Thu, 13 Sep 2012
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor